de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A decay estimate for a wave equation with trapping and a complex potential

Andersson, L., Blue, P., & Nicolas, J.-P. (2013). A decay estimate for a wave equation with trapping and a complex potential. International Mathematics Research Notices, 2013(3), 548-561. doi:10.1093/imrn/rnr237.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000E-EA1E-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-19B6-A
Genre: Journal Article

Files

show Files
hide Files
:
1107.4597 (Preprint), 170KB
Description:
File downloaded from arXiv at 2013-03-25 13:26
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
IMRN548.full.pdf (Any fulltext), 146KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Andersson, Lars1, Author              
Blue, Pieter, Author
Nicolas, Jean-Philippe, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: Mathematics, Analysis of PDEs, math.AP,General Relativity and Quantum Cosmology, gr-qc,
 Abstract: In this brief note, we consider a wave equation that has both trapping and a complex potential. For this problem, we prove a uniform bound on the energy and a Morawetz (or integrated local energy decay) estimate. The equation is a model problem for certain scalar equations appearing in the Maxwell and linearised Einstein systems on the exterior of a rotating black hole.

Details

show
hide
Language(s):
 Dates: 2011-07-222013
 Publication Status: Published in print
 Pages: 11 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1107.4597
DOI: 10.1093/imrn/rnr237
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Mathematics Research Notices
  Other : Int. Math. Res. Not.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Durham, N.C. : Duke University Press
Pages: - Volume / Issue: 2013 (3) Sequence Number: - Start / End Page: 548 - 561 Identifier: ISSN: 1073-7928
CoNE: http://pubman.mpdl.mpg.de/cone/journals/resource/954925604772